Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

I. Publications by Humboldt Research Fellows from abroad in 2017

Mathematics

David, Dr. Liana

Universität Hamburg, Germany
Field of research: Geometry
Host: Prof. Dr. Claus Hertling Universität Mannheim
  • Liana David, Claus Hertling : Regular F-manifolds: initial conditions and Frobenius metrics. In: Annali della Scuola Normale Superiore di Pisa . XVII, 2017, p. 1121 - 1152 [F-manifolds, Frobenius manifolds, meromorphic connections ].

  • Dmitri V. Alekseevsky, Liana David : Prolongation of Tanaka structures: an alternative approach. In: Annali di Matematica Pura ed Applicata . 196, 2017, p. 1137 - 1164 [G-structures, Tanaka structures, prolongations, quasi-gradations, torsion function ].

Ganesan, Dr. Sashi Kumaar

Indian Institute of Science, Bangalore, India
Field of research: Numerical analysis
Host: Prof. Dr. Lutz Tobiska Otto-von-Guericke-Universität Magdeburg
  • Sashikumaar Ganesan and Lutz Tobiska: Finite Elements: Theory and Algorithms. India: Cambridge University Press, 2017, 220 pp. [Finite elements, Numerical methods, Computational Science, Algorithms].

Gatsinzi, Dr. Jean-Baptiste

University of Namibia, Namibia
Field of research: Topology
Host: Prof. Dr. Hans-Joachim Baues Max-Planck-Institut für Mathematik
  • Jean Baptiste Gatsinzi: BV structure on the Hochschild cohomology of Sullivan algebras. In: Journal of the Egyptian Mathematical Society. 0, 2017, p. 0 - 0 [Algebraic Topology].

Koley, Dr. Ujjwal

Tata Institute of Fundamental Research, India
Field of research: Analysis
Host: Prof. Dr. Christian Klingenberg Julius-Maximilians-Universität Würzburg
  • Ujjwal Koley, and Peder Aursand: High-order Energy Stable Numerical Schemes for a Nonlinear Variational Wave Equation Modeling Nematic Liquid Crystals in Two Dimensions. In: International Journal of Numerical Analysis and Modeling. 14(1), 2017, p. 20 - 47 [Nonlinear variational wave equation, energy preserving scheme, energy stable scheme, discontinuous Galerkin method, higher order scheme.].

Kravvaritis, Dr. Christos

National Technical University of Athens, Greece
Field of research: Numerical analysis
Host: Prof. Dr. Thomas Huckle Technische Universität München
  • Univ.-Prof. Dr. Thomas K. Huckle, Dr. Christos D. Kravvaritis: Properties of submatrices of Sylvester Hadamard matrices. In: Linear and Multilinear Algebra. 65, 2017, p. 1629 - 1642 [Sylvester Hadamard matrices, eigenvalues, principal submatrices].

Masjed-Jamei, Prof. Dr. Mohammad

K. N. Toosi University of Technology, Germany
Field of research: Analysis
Host: Prof. Dr. Wolfram Koepf Universität Kassel
  • Iván Area, Mohammad Masjed-Jamei: A class of symmetric q-orthogonal polynomials with four free parameters. In: Bulletin des Sciences Mathématiques. 141, 2017, p. 785 - 801 [Extension of q-difference Sturm–Liouville problems with symmetric solutions, Symmetric q-orthogonal polynomials, Self-adjoint equation, q-eigenfunctions].

  • Mohammad Masjed-Jamei, A.H. Salehi Shayegan: A Numerical Method for Solving Ricatti Differential Equations. In: Iranian Journal of Mathematical Sciences and Informatics. 12, 2017, p. 51 - 71 [Riccati differential equations, Adams-Bashforth rules, Weighting factor, Nonlinear differential equations, Stirling numbers.].

Morozov, Prof. Dr. Andrey

Russian Academy of Sciences, Russian Federation
Field of research: Logics and fundamentals of mathematics
Host: Prof. Dr. Peter Koepke Rheinische Friedrich-Wilhelms-Universität Bonn
  • Peter Koepke, Andrey Morozov: The computational power of infinite time Blum-Shub-Smale machines. In: Algebra and Logic. 56, No. 1, 2017, p. 37 - 62 [infinite time Blum–Shub–Smale machines, infinite computations, iterated jump, ITBM, BSS machines, computable reals].

Munteanu, Dr. Ionut

Alexandru Ioan Cuza University, Romania
Field of research: Applied mathematics
Host: Prof. Dr. Michael Röckner Universität Bielefeld
  • Ionut Munteanu: Stabilization of stochastic parabolic equations with boundary-noise and boundary-control. In: Journal of Mathematical Analysis and Applications. 449 (1), 2017, p. 829 - 842 [heat equation, Neumann boundary conditions, boundary noise, feedback controller, eigenfunctions].

Nguyen, Prof. Dr. Thieu Huy

Hanoi University of Science and Technology, Vietnam
Field of research: Analysis
Host: Prof. Dr. Matthias Hieber Technische Universität Darmstadt
  • Thieu Huy Nguyen, Quy Dang Ngo: Dichotomy and periodic solutions to partial functional differential equations. In: Discrete and Continuous Dynamical Systems - Series B. 22 , 2017, p. 3127 - 3144 [Exponential dichotomy, Bounded solutions, Ergodic methods, periodic solutions, Delay Functional PDE].

Radchenko, Prof. Dr. Vadym

Kiev National University - Taras Shevchenko -, Ukraine
Field of research: Probability calculus, theory of probabilities, stochastics
Host: Prof. Dr. Martina Zähle Friedrich-Schiller-Universität Jena
  • Vadym Radchenko, Nelia Stefans’ka : Fourier transform of general stochastic measures. In: Theory of Probability and Mathematical Statistics. 94, 2017, p. 151 - 158 [Stochastic measure, Fourier transform of stochastic processes, weak convergence, stochastic heat equation].

  • Vadym Radchenko, Nelia Stefans'ka: The Fourier series and Fourier -- Haar series of stochastic measures. In: Teoriya imovirnostey ta matematychna statystyka (Theory of Probability and Mathematical Statistics) . . 96, 2017, p. 155 - 162 [Stochastic measure, Fourier series of random processes, Fourier-Haar series of random processes, stochastic heat equation].

Shehu, Dr. Yekini

University of Nigeria, Germany
Field of research: Analysis
Host: Prof. Dr. Christian Kanzow Julius-Maximilians-Universität Würzburg
  • Yekini, Shehu: Approximation of common solutions to proximal split feasibility problems and fixed point problems. In: Fixed Point Theory. 18, 2017, p. 361 - 374 [proximal split feasibility problems; Moreau–Yosida approximate; fixed point problems; strong convergence; Hilbert spaces].

  • Christian Kanzow, Yekini Shehu: Generalized Krasnoselskii-Mann-type Iterations for Nonexpansive Mappings in Hilbert Spaces. In: Computational Optimization and Applications. 67, 2017, p. 595 - 620 [Krasnoselskii–Mann iteration, Nonexpansive operators, Weak convergence, Strong convergence, Splitting methods, Fermat–Weber problem, Alternating projection method, Hilbert spaces].

  • Jose Y. Bello Cruz, Yekini Shehu: An iterative method for split inclusion problems without prior knowledge of operator norms. In: J. Fixed Point Theory Appl.. 19, 2017, p. 2017 - 2036 [split inclusion problems; maximal monotone operators; strong convergence; Banach spaces].

  • Yekini Shehu, Olaniyi S. Iyiola: Strong Convergence Result for Monotone Variational Inequalities. In: Numer. Algor.. 76, 2017, p. 259 - 282 [monotone operators; variational inequalities; strong convergence; Hilbert spaces.].

Tran Nhan Tam, Dr. Quyen

Da Nang University of Education, Vietnam
Field of research: Applied mathematics
Host: Prof. Dr. Michael Hinze Universität Hamburg
  • [1] Michael Hinze, Barbara Kaltenbacher and Tran Nhan Tam Quyen: Identifying conductivity in electrical impedance tomography with total variation regularization. In: Numerische Mathematik. 2017, p. 1 - 43.

  • [4] Michael Hinze, Bernd Hofmann and Tran Nhan Tam Quyen: Variational method for reconstructing the source in elliptic systems from boundary observations. In: (Submitted). 2017, p. 1 - 25.

Xiang, Prof. Dr. Daohong

Zhejiang Normal University, People's Republic of China
Field of research: Applied mathematics
Host: Prof. Dr. Andreas Christmann Universität Bayreuth
  • Zheng-Chu Guo, Dao-Hong Xiang,Xin Guo, Ding-Xuan Zhou: Thresholded spectral algorithms for sparse approximations. In: Analysis and Applications. 15, 2017, p. 433 - 455 [Learning theory; thresholded spectral algorithm; sparsity; learning rate].

Zhou, Dr. Yue

National University of Defense Technology, People's Republic of China
Field of research: Combination theory, graph theory
Host: Prof. Dr. Dieter Jungnickel Universität Augsburg
  • Nicola Durante, Rocco Trombetti, Yue Zhou: Hyperovals in Knuth's binary semifield planes. In: European Journal of Combinatorics. 62, 2017, p. 77 - 91.

  • Francesco Belardo, Yue Zhou: Signed Graphs with extremal least Laplacian eigenvalue. In: Linear Algebra and its Applications. 497, 2017, p. 167 - 180.